# SDR C2XA95IA104

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056017
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION CHECK 6C, FOUND RT WING RIB NR 15 LOWER SURFACE SKIN SUPPORT CRACKED.  CRACKED BRACKET IS NR 4 FROM FRONT OF RIB.  REPLACED SKIN SUPPORT.  WORK ACCOMPLISHED IAW AIRCRAFT MANUFACTURER SRM.   ACFT TT - 9,056.6.  ACFT TOTAL CYCLES - 13,433.  (X)
